• question-icon

    Suggest treatment for high BP while on BP medication

default
Posted on Mon, 22 Jun 2015 in Hypertension and Heart Disease
Question: hello,
Sir i am XXXXXXX i have hypertension from past year 2014 july at start my pulse rate was 120 and BP was 160/110 my doctor put me on Metpure XL - 10 days then cilamet XL for 1 month my bp goes down to 130/80-130-90 range now then my doctor put me on Metpure AM- 5 lowering the dose my bp increases to 170/80 after 1 month doctor stop it and then change to Metpure HZ-50 higher the dose i take it 2 months i have some side effects also my bp at that time 130/80-89 doctor now again change the medicine to Metpure AM-5 and told me take it 1 month then came to follow my bp was 140/80 doctor told me to take it for 3 months after 3 months bp is 130/80-89 now after that same is going at start i have done walking for 4-5 months then i had started running from December but now my ruuning time is very good but sometime i get chest pain when closing to end of running i go to check for BP and found that after running my BP was 160/100 this is after 2 hours now i have to ask do i have to slow down my speed of running i usally do running 3-4KM sometimes 5KM also sir i also want to close tablet but when i asked my doctor he always said we will lower the dose but never till now 1 year is coming to end and my BP is not cure.this tab lowering my pulse rate to 60-65 which is good but when i take this my bp still always 140/80-89. do still i have to take medicine or stop them.i am very young i have lose 12KG from running now my weight is 70KG i have increase my stamina and every other things but BP is not cure.
doctor
Answered by Dr. Divakara 3 hours later
Brief Answer:
Can't stop medicines as of now.

Detailed Answer:
HI

Greetings from Dr.Divakara.P
Thanks for posting your query.

First of all let me address your chest pain while running . It could be just due to dehydration causing muscle spasm but still I would recommend a test called TMT . This will check if there is any issue with your heart and also this test will let you know what must be your running speed. Kindly get the test done and revert back .

Regarding whether medicine can be stopped or not , no it can't be stopped . Your BP is still 140/80 which is high . Even if it comes to normal like 130/80 medicines can't be stopped . If your BP comes to a level of 120/80 or 110/80 then your medications can be reduced and observed .

Apart from exercise I hope you are following low salt diet , if not kindly do.

Hope this information was useful to you.
Any clarifications feel free to ask.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Divakara

Internal Medicine Specialist

Practicing since :2006

Answered : 2358 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hypertension

doctor1 MD

hi i am 32 i have allergic urticaria for 5years for which i am on anti histmine cetrizine hydrocholoride 10mg. but now my BP is high so doctor...

doctor1 MD

muscle spasms I have been having muscle spasms for as long as i can remember there only getting worse there causing me to not be able to walk or...

doctor1 MD

my mother 80 yrs.old is having high BP of 180/80 for last 1-2 yrs. is advised a combined dose of amlovas(10)mg. + eritel40 one tablet each daily...

doctor1 MD

Hi my doctor wants to send me to a Neurologist because my MRI showed I have inschemic microvascular change or complicated migraines. The MRI...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know...

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for...

Get personalised answers from verified doctor in minutes across 80+ specialties

177 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Divakara
  • Q - Suggest treatment for problem in ejaculation

  • Q - What causes rashes while on treatment for laryngitis and fever?

  • Q - Suggest treatment for sore throat

  • Q - What causes large pupils and allergy to many drugs?

  • Q - What does a creatinine level of 160 suggest?

  • Q - What causes choking sensation in throat and difficulty breathing with...

  • Q - Suggest treatment for vertigo with vomiting

  • Q - What causes weakness in a diabetic and BP patient?

  • Q - What causes blood in stools?

  • Q - Suggest treatment for blockage in carotid artery

backtotop2